# SDR SW07200300006

- Difficulty date: June 11, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 672 hours, 503 cycles
- Engine: Ge CF348C1
- Engine time: 672 hours, 503 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4120T0P02
- Part serial: WYGA4501
- Condition: Missing
- Location: Engine
- Part time: 672 hours, 503 cycles
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INVESTIGATING A HIGH PEAK VIBRATION WHICH WAS DISCOVERED BY ECTM, THE MAINTENANCE PERSONNEL PERFORMED A BOROSCOPE INSPECTION AND FOUND BLADES MISSING FROM THE 2ND STAGE HIGH PRESSURE TURBINE WHEEL.
